# SDR GLBA2016041400580

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 41,180 hours, 52,951 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THEY HAD UNSCHEDULED AUTOFEATHER CYCLING ON FINAL.  PERFORMED AUTOFEATHER OPERATIONAL CHECKS & COULD NOT DUPLICATE DISCREPANCY SIGNED OFF USING REF 1900DMM 61-21-00.  OPERATIONS CHECKED GOOD.
